# SDR UALA2012070503589

- Difficulty date: July 3, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,907 hours, 9,878 cycles
- Engine: Pwa PW4056
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Condition: Faulty
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP AND STAB POSITION TRANSMITTER, DUE TO FLAP-STAB POSITION SENSING CIRCUIT BREAKER TRIPPING.  REPLACED THE LEFT STAB POSITION TRANSMITTER M519 PER MM. REF IPC 27-48-01-001.  REPLACED POSITION TRANSMITTER M519 PER MM.  CIRCUIT BREAKER NOT TRIPPING.
